Embedding in some Lorentz spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1980), pp. 83-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_6_a14,
author = {N. Temirgaliev},
title = {Embedding in some {Lorentz} spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {83--85},
year = {1980},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_6_a14/}
}
N. Temirgaliev. Embedding in some Lorentz spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1980), pp. 83-85. http://geodesic.mathdoc.fr/item/IVM_1980_6_a14/